Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 141, NWS North Platte, NE

June 28, 2012Frontier County, Hayes County, Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 28, 2012, 10:54 PM CDT for Frontier County, Hayes County, Lincoln County, Nebraska. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2012, 10:54 PM CDT (03:54 UTC)
Expired
Jun 29, 2012, 12:00 AM CDT
In force
66 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Frontier County, NE, Hayes County, NE, Lincoln County, NE

The radar

The North Platte radar (KLNX), 123 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.9 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2012-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1037 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2012-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1037 J/kg
Mixed-layer CIN
-216 J/kg
Mixed-layer LCL
2810 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

980 
WUUS53 KLBF 290354
SVRLBF
NEC063-085-111-290500-
/O.NEW.KLBF.SV.W.0141.120629T0354Z-120629T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1054 PM CDT THU JUN 28 2012

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN FRONTIER COUNTY IN SOUTHWEST NEBRASKA...
  NORTHEASTERN HAYES COUNTY IN SOUTHWEST NEBRASKA...
  SOUTHERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL MIDNIGHT CDT

* AT 1051 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM WALLACE TO 7 MILES SOUTHEAST OF
  HAYES CENTER STATE WILDLIFE MANAGEMENT AREA...AND MOVING NORTHEAST
  AT 20 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WALLACE AROUND 1100 PM CDT.
  DICKENS AROUND 1115 PM CDT.
  MAYWOOD AROUND 1125 PM CDT.
  WELLFLEET AROUND 1130 PM CDT.
  CURTIS AROUND 1135 PM CDT.
  HANSEN MEMORIAL RESERVE STATE WILDLIFE MANAGEMENT AREA AROUND 1145
  PM CDT.
  MOOREFIELD AROUND 1155 PM CDT.
  LAKE MALONEY STATE RECREATION AREA AROUND MIDNIGHT CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
HIGHWAY 83 MILE MARKER 40...HIGHWAY 25 MILE MARKER 90...HIGHWAY 83
MILE MARKER 60 AND HIGHWAY 83 MILE MARKER 70.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4121 10112 4080 10024 4040 10070 4078 10125
TIME...MOT...LOC 0354Z 217DEG 17KT 4082 10117 4056 10080
WIND...HAIL 60MPH 1.00IN

$$

BUTTLER
2 follow-up statements
229 
WWUS53 KLBF 290425
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1125 PM CDT THU JUN 28 2012

NEC063-085-111-290500-
/O.CON.KLBF.SV.W.0141.000000T0000Z-120629T0500Z/
FRONTIER NE-HAYES NE-LINCOLN NE-
1125 PM CDT THU JUN 28 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
LINCOLN...NORTHEASTERN HAYES AND NORTHWESTERN FRONTIER COUNTIES UNTIL
MIDNIGHT CDT...

AT 1123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF WALLACE TO
CURTIS...MOVING NORTHEAST AT 20 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  HANSEN MEMORIAL RESERVE STATE WILDLIFE MANAGEMENT AREA AROUND 1140
  PM CDT.
  MOOREFIELD AROUND 1145 PM CDT.
  LAKE MALONEY STATE RECREATION AREA AROUND MIDNIGHT CDT.

OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE HIGHWAY 83
MILE MARKER 60 AND HIGHWAY 83 MILE MARKER 70.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4121 10112 4080 10024 4040 10070 4078 10125
TIME...MOT...LOC 0425Z 217DEG 17KT 4096 10109 4064 10054
WIND...HAIL 60MPH 1.00IN

$$

BUTTLER
539 
WWUS53 KLBF 290453
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1153 PM CDT THU JUN 28 2012

NEC063-085-111-290503-
/O.EXP.KLBF.SV.W.0141.000000T0000Z-120629T0500Z/
FRONTIER NE-HAYES NE-LINCOLN NE-
1153 PM CDT THU JUN 28 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LINCOLN...
NORTHEASTERN HAYES AND NORTHWESTERN FRONTIER COUNTIES WILL EXPIRE AT
MIDNIGHT CDT/1100 PM MDT/...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.

LAT...LON 4121 10112 4080 10024 4040 10070 4078 10125
TIME...MOT...LOC 0453Z 217DEG 17KT 4107 10098 4075 10043

$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:36 PM CDT, 4 hours 18 minutes earlier.

Area forecast discussion, Jun 28, 6:36 PM CDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
636 PM CDT THU JUN 28 2012

.AVIATION...

FOR THE KLBF AND KVTN TERMINALS THROUGH 00Z SATURDAY.

ABUNDANT MID TO HIGH LEVEL CLOUDINESS WILL STREAM INTO WESTERN AND
NORTH CENTRAL NEBRASKA THIS EVENING AS ISOLATED SHOWERS AND
THUNDERSTORMS LIFT EAST OFF THE FRONT RANGES OF WYOMING AND
COLORADO. THUNDERSTORMS ARE POSSIBLE IN THE VICINITY OF THE KLBF
TERMINAL AFTER 02Z THIS EVENING. STORMS SHOULD END AFTER 07Z WITH
CLEARING SKIES OVERNIGHT. THUNDERSTORMS ARE EXPECTED TO REMAIN SOUTH
OF THE KVTN TERMINAL TONIGHT WITH SOME MID AND HIGH CLOUDINESS
EXPECTED. FOR FRIDAY...CLEAR SKIES ARE EXPECTED AT BOTH TERMINALS.
WINDS WILL BE LIGHT AND VARIABLE TONIGHT...WITH SOME ERRATIC WIND
GUSTS IN THE VICINITY OF THUNDERSTORMS. FOR FRIDAY...LIGHT
NORTHWESTERLY WINDS AT UNDER 10 KTS ARE EXPECTED.

&&

.PREV DISCUSSION... /ISSUED 337 PM CDT THU JUN 28 2012/

SYNOPSIS...

UPPER LOW ACROSS MANITOBA HAS FLATTENED UPPER RIDGE CURRENTLY
ACROSS THE CENTRAL PLAINS. WATER VAPOR SHOWING NARROW BAND OF GOOD
TROPICAL MOISTURE STREAMING ALONG THE WESTERN SIDE OF THE
RIDGE AND TAKES IT ACROSS MOST OF THE CWA. WARM/FAIRLY MOIST
BOUNDARY LAYER IN PLACE. TEMPS ARE MID 90S SOUTH AND NEAR 90/LOWER
90S NORTH. SURFACE WINDS GENERALLY LIGHT SOUTHEAST. CONSIDERABLE
CONVECTION FIRING ACROSS COLORADO AND ADJACENT MOUNTAIN STATES.

.DISCUSSION...

WITH BETTER SURFACE MOISTURE AVAILABLE THIS AFTERNOON...PW VALUES
INCREASE FROM AROUND 1.25 INCHES PEAKING NEAR 1.5 INCHES AT 06Z.
A WEAK UPPER LEVEL DISTURBANCE CURRENTLY CROSS CENTRAL COLORADO WILL
RIDE THE RIDGE PERIPHERY WITH ANOTHER CHANCE FOR THUNDERSTORMS.
HAVE GONE WITH NEAR 30 POPS SOUTHERN HAVE OF AREA AND SLIGHT
CHANCE NORTH. BETTER MOISTURE WILL LEAD TO HIGHER QPF THAN LAST
EVENING...ALTHOUGH COVERAGE MAY BE MORE LIMITED/FOCUSED. BASED ON
AVAILABLE MOISTURE/INSTABILITY...A FEW STORMS WILL CONTAIN GUSTY
WINDS AND SMALL HAIL THIS EVENING. DAMAGING WINDS/LARGE HAIL IS
POSSIBLE.

SURFACE LOW LIFTS NORTH FRIDAY. MODELS IN GOOD AGREEMENT INCREASING
850 MB TEMPS BACK ABOVE 30C FOR MOST OF THE CWA. FORECAST HIGHS
FOLLOW SUIT WITH TEMPS IN THE UPPER 90S TO 106...WARMEST ACROSS SW
NEB. MODELS PUSH DRYLINE TO NEAR HIGHWAY 61...WITH WESTERLY WINDS
TO THE WEST OF THE DRYLINE. EASTERLY WINDS PERSIST NEAR AND EAST
OF HIGHWAY 83. WARMER TEMPS ALOFT SHOULD HELP TO HOLD CAP IN PLACE.
CANNOT RULE OUT SOME ACTIVITY ACROSS THE FAR NE DUE TO LINGERING
DISTURBANCE. HIGHER DEWPOINTS AND SLIGHTLY HIGHER TEMPERATURES
BRING HEAT INDEX VALUES TO NEAR 100 OR HIGHER ACROSS SOUTHEASTERN
TWO TIERS OF COUNTIES. THUS...A HEAT ADVISORY ISSUED FROM NOON
UNTIL 9 PM CDT FRIDAY.

SATURDAYS HIGHS A COUPLE OF DEGREES LESS. THIS BASED ON PRIMARILY
SOUTHEAST SURFACE WINDS MET/2M TEMPS GUIDANCE CONTINUED TO PUSH
WIDESPREAD HIGHS FROM LOW 100S SOUTHWEST TO UPPER 90S NORTHEAST.
THERE WILL BE MAINLY A SLIGHT CHANCE FRO AFTERNOON/OVERNIGHT
THUNDERSTORMS AS NORTHERN PLAINS DISTURBANCE CROSSES. DEVELOPMENT
AND COVERAGE OF STORMS LOOKS TO BE LESS THAN WHAT IS EXPECTED FOR
TONIGHT HOWEVER...SO ANY RELIEF FROM THE WORSENING DROUGHT
CONDITIONS IS UNLIKELY.

ON SUNDAY...UPPER RIDGE BUILD NORTH INTO THE NORTHERN PLAINS WITH
HIGHS AGAIN AROUND 100. LOOK DRY AS RIDGING ALOFT WILL BRING
WARMER TEMPS ALOFT AND SUPPRESS DEVELOPMENT.

&&

.FIRE WEATHER...

THUNDERSTORM DEVELOPMENT THIS EVENING WILL POSE A RISK FOR DRY
LIGHTNING AND GUSTY WINDS WHICH COULD INCREASE FIRE SPREAD.

&&

MONDAY THROUGH THURSDAY...

THE HEAT WILL CONTINUE IN THE EXTENDED. IN FACT...IT APPEARS THAT
THE UPPER LEVEL RIDGE OF HIGH PRESSURE WILL EXPAND AND BUILD WEST.
THIS WILL ENSURE CONTINUED HEAT. HIGHS IN THE UPPER 90S TO NEAR 102
DEGREES LOOK LIKELY EACH DAY. PRECIP CHANCES ARE LOOKING SLIM AT
BEST...ESPECIALLY AS THE RIDGE BUILDS WEST OVER THE AREA. HAVE
REMOVED ANY MENTION OF RAIN AFTER TUESDAY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...

HEAT ADVISORY FROM NOON TO 9 PM CDT FRIDAY FOR
NEZ007-010-027>029-038-059-070-071.

HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR
NEZ070-071.

&&

SHORT TERM/EXTENDED...ROBERG/TAYLOR
AVIATION...BUTTLER
Hazardous weather outlook, Jun 28, 3:24 PM CDT, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
324 PM CDT THU JUN 28 2012

NEZ004>010-022>029-035>038-056>059-069>071-094-292030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
324 PM CDT THU JUN 28 2012 /224 PM MDT THU JUN 28 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT ACROSS
ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. IT IS POSSIBLE THAT A
FEW OF THE STORMS MAY BECOME SEVERE...ESPECIALLY ACROSS SOUTHWEST
NEBRASKA. LARGE HAIL TO THE SIZE OF QUARTERS...AND DAMAGING WINDS
ARE THE MAIN CONCERNS. IN ADDITION...A FEW OF THE STORMS MAY
CONTAIN LITTLE RAINFALL...AND DRY LIGHTNING MAY SPARK GRASS FIRES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE HEAT WILL CONTINUE INTO NEXT WEEK ACROSS ALL OF WESTERN AND
NORTH CENTRAL NEBRASKA. HIGH HUMIDITY AT TIMES WILL MAKE
CONDITIONS QUITE UNCOMFORTABLE.

ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT IS POSSIBLE EACH
DAY THROUGH MONDAY...BUT WILL PROVIDE LITTLE RELIEF FROM THE
HEAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION COULD BE NEEDED FOR A TIME ACROSS SOUTHWEST
NEBRASKA THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

TAYLOR

In the hours before

Special weather statement, Jun 28, 8:55 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
855 PM CDT THU JUN 28 2012

NEZ056-290245-
DEUEL NE-
755 PM MDT THU JUN 28 2012

...SIGNIFICANT WEATHER ADVISORY FOR DEUEL COUNTY UNTIL 845 PM MDT...

AT 752 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OVID...OR 8 MILES WEST OF JULESBURG...MOVING
NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CHAPPELL...
  BIG SPRINGS...
  GOLDENEYE STATE WILDLIFE MANAGEMENT AREA...
  INTERSTATE 80 MILE MARKER 90...
  HIGHWAY 27 MILE MARKER 100...
  INTERSTATE 80 MILE MARKER 100...
  HIGHWAY 30 MILE MARKER 100...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

BUTTLER
Special weather statement, Jun 28, 9:07 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
807 PM MDT THU JUN 28 2012

NEZ058-069-290245-
CHASE NE-PERKINS NE-
807 PM MDT THU JUN 28 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PERKINS AND CHASE
COUNTIES UNTIL 845 PM MDT...

AT 805 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF
PLEASANT VALLEY TO 11 MILES SOUTH OF CHAMPION...AND MOVING NORTHEAST
AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  IMPERIAL...
  LAMAR...
  CHAMPION...
  ENDERS RESERVOIR STATE RECREATION AREA...
  ENDERS...
  HIGHWAY 6 MILE MARKER 10...
  HIGHWAY 61 MILE MARKER 50...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BUTTLER
Special weather statement, Jun 28, 9:47 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
947 PM CDT THU JUN 28 2012

NEZ057>059-069-070-290330-
CHASE NE-HAYES NE-KEITH NE-LINCOLN NE-PERKINS NE-
847 PM MDT THU JUN 28 2012

...SIGNIFICANT WEATHER ADVISORY FOR PERKINS...SOUTHWESTERN LINCOLN...
SOUTHERN KEITH...NORTHWESTERN HAYES AND EASTERN CHASE COUNTIES UNTIL
930 PM MDT/1030 PM CDT/...

AT 842 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BRANDON TO
WAUNETA...AND MOVING NORTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  GRANT...
  HAYES CENTER...
  WAUNETA...
  HAMLET...
  WILD HORSE SPRING...
  MADRID...
  ELSIE...
  GRAINTON...
  HAYES CENTER STATE WILDLIFE MANAGEMENT AREA...
  WALLACE...
  HIGHWAY 61 MILE MARKER 50...
  HIGHWAY 61 MILE MARKER 60...
  HIGHWAY 25 MILE MARKER 50...
  HIGHWAY 25 MILE MARKER 60...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BUTTLER
Local storm report, Jun 28, 10:03 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1003 PM CDT THU JUN 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     TSTM WND GST     IMPERIAL                40.52N 101.64W
06/28/2012  M61 MPH          CHASE              NE   ASOS

&&

MASEK
Special weather statement, Jun 28, 10:30 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1030 PM CDT THU JUN 28 2012

NEZ059-070-071-290415-
FRONTIER NE-HAYES NE-LINCOLN NE-
1030 PM CDT THU JUN 28 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN...HAYES AND
WESTERN FRONTIER COUNTIES UNTIL 1115 PM CDT...

AT 1028 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF HAYES CENTER...MOVING
NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HAYES CENTER...
  CURTIS...
  HAYES CENTER STATE WILDLIFE MANAGEMENT AREA...
  MAYWOOD...
  WELLFLEET...
  HANSEN MEMORIAL RESERVE STATE WILDLIFE MANAGEMENT AREA...
  HIGHWAY 25 MILE MARKER 50...
  HIGHWAY 83 MILE MARKER 30...
  HIGHWAY 83 MILE MARKER 40...
  HIGHWAY 83 MILE MARKER 60...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BUTTLER
Special weather statement, Jun 28, 10:44 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1044 PM CDT THU JUN 28 2012

NEZ058-059-070-071-290430-
FRONTIER NE-HAYES NE-LINCOLN NE-PERKINS NE-
1044 PM CDT THU JUN 28 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PERKINS...SOUTHERN
LINCOLN...HAYES AND FRONTIER COUNTIES UNTIL 1130 PM CDT/1030 PM
MDT/...

AT 1042 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WALLACE TO
STOCKVILLE...AND MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS
LIGHTNING. IN ADDITION...SOME BLOWING DUST IS POSSIBLE AS WELL.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  CURTIS...
  STOCKVILLE...
  DICKENS...
  MAYWOOD...
  WELLFLEET...
  HANSEN MEMORIAL RESERVE STATE WILDLIFE MANAGEMENT AREA...
  MOOREFIELD...
  SUTHERLAND RESERVOIR STATE RECREATION AREA...
  SUTHERLAND...
  LAKE MALONEY STATE RECREATION AREA...
  HERSHEY...
  EUSTIS...
  COTTONWOOD CANYON STATE WILDLIFE MANAGEMENT AREA...
  JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA...
  HIGHWAY 18 MILE MARKER 20...
  HIGHWAY 25 MILE MARKER 90...
  HIGHWAY 83 MILE MARKER 60...
  HIGHWAY 83 MILE MARKER 70...
  HIGHWAY 23 MILE MARKER 110...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BUTTLER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 11:42 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan, McPherson48 min
Jun 29, 2:28 AM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler23 min
Jun 29, 4:49 AM CDTSevere Thunderstorm WarningLBFKeya Paha29 min
Jun 29, 7:43 AM CDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha47 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.